MAUDE Adverse Event Report: ZIMVIE US CORP LLC T3® PRO TAPERED IMPLANT 6/5MM (D) X 10MM (L); DENTAL IMPLANT

ZIMVIE US CORP LLC T3® PRO TAPERED IMPLANT 6/5MM (D) X 10MM (L); DENTAL IMPLANT
Catalog Number T3PT6510
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 04/24/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Event or Problem Description
It was reported that implant was removed due to bone loss.Discovered during clinical procedure.On (b)(6) 2026 - implant #3 with vertical bone loss on the mesial to the 5th thread and vertical bone loss on the distal to the 8th thread.On (b)(6) 2026 - # 3 - the healing abutment was removed.The implant was removed using reverse torque.A full thickness papilla sparing flap was reflected.The osteotomy was debrided of all soft tissue down to healthy bone.Decorticated.The osteotomy was refined using shaping drills and osteotomes.No scout film was obtained.No surgical guide was used.A zb t3 pro tapered immediate molar 7 x 10 mm implant was placed.Torque >90 ncm.Co/ca/xe regeneross bone mixed with prf exudate was used to graft the peri-implant defect.A cover screw was placed.A prf membrane was placed overlying the site.Soft tissues were reapproximated using 3-0 gut suture.

Brand Name
T3® PRO TAPERED IMPLANT 6/5MM (D) X 10MM (L)
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key25210125
Report Number0001038806-2026-02755
Device Sequence Number10409314
Product Code DZE
UDI-Device Identifier00844868046813
UDI-Public(01)00844868046813(17)300130(10)2120026114
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K213672
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberT3PT6510
Device Lot Number2120026114
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale
Patient EthnicityNon Hispanic